# SDR DALA2025120308815

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE AT 75MM AFT OF FR12, RH AVIONICS COMPARTMENT DOOR CUT OUT, FWD UPPER CORNER SKIN WITH DENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 630214-14. (1332319).
